MathSciNet Relay Station
MathSciNet bibliographic data
MR2468256 47H09 (47H10 47J25 47N10 49J40 65J15)
Yao, Yonghong; Noor, Muhammad Aslam; Liou, Yeong-Cheng On iterative methods for equilibrium problems. Nonlinear Anal. 70 (2009), no. 1, 497–509.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement